# SDR SWIA202163886

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD HANDRAIL CUP HAS MULTIPLE SPOTS OF CORROSION (MARKED)    (C CHECK RO 1/18/2022)   REMOVED AND INSTALLED NEW PAX HANDRAIL CUP FWD PAX DOOR P/N SH670-31840-3. REF. CRJ-700 SRM 51-42-06-001-001-A01, DWG SH670-31810 REV Y. SEE CONTINUATION CARD FOR DETAILS.
